# SDR ASAA2015042411485

- Difficulty date: April 24, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 8,146 hours, 2,654 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE ANNUNCIATOR APPEARED AFTER TAKEOFF. APPROX 3 MINUTES AFTER T/O ROLL NOTICED THE IMBALANCE AND SAW 700 LB IMBALANCE. DURING NEXT FEW MINUTES NOTICED INCR TO 900 LBS, MAIN TANK1 WAS 5.9, RIGHT TANK 6.6 INITIALLY. QRH PROCEDURE BALANCED FUEL TO NORMAL. NO FUEL LEAK NOTED, TOTAL QUANTITY PLANNED, FF NORMAL. FUEL IN BALANCE AT PUSH PRIOR TO TAKEOFF. ANNUNCIATOR WENT OUT AS EXPECTED WITHEN 200 LBS. GROUNDED - YES. PERFORMED FUEL CROSSFEED VALVE OPERATIONAL TEST PER TASK 28-22-21-710-801. ALL NORMAL OPS. PERFORMED FQIS OPERATIONAL TEST PER TASK 28-41TASK 801. NO CURRENT FAULTS & GROUND TEST PASS, NO HISTORY.
